My problem started 3 months ago after taking this product called Advocare & at the same time I started taking Synthroid For Thyroid, Heaviness on My chest and a Pressure under my Breast Bone that was the most painful feeling. Bloating was bad. I felt like I could burp and couldn't, There was also a stinging feeling I experienced, and swollen gums. I would have anxiety attacks, shortness of breath, Because of the pressure in my stomach got so bad, they did all these test on me, gallbladder checked out fine, Xray just showed I was impacted. I had a upper endoscopy and I had a Small Hernia and Gastritis. However doctor said my symptoms didn't match up with these findings. Put me on alot of Acid Reducers & I Got NO Relief, the only thing that happened was I became Deficient in B12 because of the Prilosec, and the Carafate & there is one stronger can't think of right now. Well here it is I am still experiencing all these problems. With no one telling me why I am experiencing this. What else can they do to find out what is wrong? Doctor doesn't seem to want to find out what is going on, I have never been so miserable in my life. The pain radiates around to the center of my back. I have tried everything natural under the sun, Apple Cider Vinegar, to Digestive Enzymes and I have had Colonics done to no relief, I am desperate to find relief. Does anyone have any Ideas of what it could be or anything they have tried to help them feel better? Anyone here have similar issues? Thank youView Thread
Yes I do, thanks for your reply I got to researching my problems started before I was put on Synthroid. Iam on a very low dose. Im still having problems been 4 months now. Does your bloating and gas happen soon after you take the synthroid? I couldnt sleep last few days due to shortness of.breathe. I just had it rechecked and it.was ok. I have addisons disease too. Biggest complaint is bloating and pain under my breast a burning sensation.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.